Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 35, NWS Kansas City, MO

June 21, 2015Clinton County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 21, 2015, 3:26 PM CDT for Clinton County, Missouri. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2015, 3:26 PM CDT (20:26 UTC)
Expired
Jun 21, 2015, 6:30 PM CDT
In force
3 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

County Clinton County, MO

The radar

The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 4:00 PM CDTFLASH FLOODPlattsburg, MOSEVERAL STREETS WITH ONE TO ONE AND A HALF FEET OF WATER FLOWING OVER...HAS SINCE BEGUN TO RECEDE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 8.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1785 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WGUS53 KEAX 212026
FFWEAX
MOC049-212330-
/O.NEW.KEAX.FF.W.0035.150621T2026Z-150621T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
326 PM CDT SUN JUN 21 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL CLINTON COUNTY IN NORTHWEST MISSOURI...

* UNTIL 630 PM CDT

* AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE  
  WARNED AREA. RADAR ESTIMATES 2 TO 3.5 INCHES OF RAIN HAS ALREADY
  FALLEN ACROSS THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GOWER...LATHROP AND PLATTSBURG.

AT 321 PM CDT...BROADCAST MEDIA REPORTED THAT 3.5 INCHES OF RAIN HAD 
FALLEN IN PLATTSBURG.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 38 AND 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3969 9460 3965 9421 3952 9421 3956 9460

$$

LAFLIN
1 follow-up statement
965 
WGUS73 KEAX 212231
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
531 PM CDT SUN JUN 21 2015

MOC049-212246-
/O.CAN.KEAX.FF.W.0035.000000T0000Z-150621T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON MO-
531 PM CDT SUN JUN 21 2015

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL CLINTON
COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. 
FLOODING CONTINUES IN SEVERAL AREAS... AND THE FLASH FLOOD WARNING 
HAS BEEN REPLACED WITH AN AREAL FLOOD WARNING UNTIL 930 PM CDT. IF 
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3969 9460 3965 9421 3952 9421 3956 9460

$$

LAFLIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 12:44 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jun 21, 12:44 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1244 PM CDT Sun Jun 21 2015

.DISCUSSION...
Issued at 359 AM CDT SUN JUN 21 2015

Sct shwrs/storms ongoing across north-central Missouri this morning
as warm air advection on the heels of a veering low-level jet interacts
with a stalled frontal boundary. Within the past few hours...radar
trends have shown gradual weakening as convergence into the boundary
has faltered to some degree. In any event...current activity may
last another few hours before drier conditions temporary move into
the area towards sunrise. Meanwhile to our northwest...IR satellite
showing notable cooling across southern South Dakota/northern
Nebraska this morning as another MCS is developing in northwest flow
aloft. Quick look at the various high-res models suggests convection
will continue to move southeast through the morning...before possibly
moving into our area by early afternoon. If this were not enough...a
secondary round of storms will be possible later this afternoon as
the lingering front begins to slowly retreat northward with time.
With either round...strong wind fields aloft combined with moderate
levels of instability will support isolated severe storms with strong
winds and large hail remaining the main concerns once again. Latest
SPC Day 1 outlook places a good majority of the region in Slgt Risk
and NAM/GFS bulk shear and instability forecasts certainly support
the outlooked area.

Temp forecast is defiantly a tricky one for today as previously
mentioned frontal boundary is forecast to lift north towards the IA
state line by tonight. Meanwhile...early morning convection likely
reinforced this boundary to some degree and any developing convection
later on may also prevent much northward movement. For now...have
played current high temp forecast on the conservative side with
mid/upper 80s expected across north-central MO...with low 90s likely
from the Missouri Rvr south. Current fcst calls for sub advisory heat
indices...however warm and muggy conditions will definitely be in
place across the Metro region this afternoon.

Frontal boundary expected to lift north of the area early Monday
morning with any overnight convection likely coming to an end
towards daybreak at the latest. This will set the stage for what appears
to be another very hot day as 850 thermal ridging overspreads the
area. Surprisingly...latest MOS numbers have come down a few degrees
cooler than in previous runs...but cannot see any real reason to
believe low to mid 90s won/t be possible by Monday afternoon. In any
event...downslope flow combined with deep layers mixing should
support heat indices again meeting criteria across the KC Metro. Have
elected to hold off on an advisory right now based on limited model
support...however if signals (thermal ridging/downslope winds) remain
in place with 12z model runs...dayshift could easily go with one this
afternoon.

By Tuesday...models suggest cold front will once again sag south
across the region as a shortwave trough moves through the upper Miss
Rvr Vly and sfc high pressure builds south across the Northern
Plains. The end result will be cooler temps by midweek as frontal
boundary stalls across the fcst region. As was mentioned
yesterday...signals for an extended wet period continue to present
themselves this morning as ample amounts of low-level moisture move
north thanks to a wide open Gulf of Mexico. This combined with the
migration of several shortwave disturbances embedded in northwest
flow aloft will set the stage for repeated rounds of shwrs/storms.
Will have to watch this closely based on possible heavy rain
concerns and already elevated water levels on area rivers and
streams.

Towards the end of the week/early weekend...stalled front expected to
finally move through the area as strong high pressure builds south
from the Northern Plains. This should lead to slightly below normal
temperatures heading into next weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1235 PM CDT SUN JUN 21 2015

Vicinity thunderstorms currently keep bubbling up near the terminals
and will persist well into the afternoon hours. This will likely
result in a combination of VFR and MVFR ceilings as the storms move
through this afternoon with the potential for quick periods of IFR.
After the storms dissipate later today expect VFR conditions into
the evening hours before the strong winds ahead of an approaching
cold front advect some MVFR ceilings in late tonight. Ceilings should
clear out tomorrow morning as the gusty winds increase in speed from
the southwest.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...32
AVIATION...Cutter
Hazardous weather outlook, Jun 21, 4:52 AM CDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
452 AM CDT SUN JUN 21 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-221000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
452 AM CDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 SEVERE STORMS WILL BE POSSIBLE FROM LATE THIS AFTERNOON THROUGH THIS
 EVENING. THE BEST CHANCE FOR SEVERE STORMS WILL BE ALONG AND NORTH
 OF A SEDALIA TO ST. JOSEPH LINE ALTHOUGH, ISOLATED SEVERE STORMS
 WILL STILL BE POSSIBLE SOUTH OF THAT LINE. THE MAIN THREATS WOULD BE
 FOR LARGE HAIL AND DAMAGING WINDS. STORMS WILL BEGIN TO WEAKEN AND
 DIMINISH AFTER SUNSET.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 HOT AND HUMID CONDITIONS WILL RETURN ON MONDAY WITH HIGHS IN THE LOW
 TO MID 90S AND HEAT INDEX VALUES IN THE 100 TO 105 DEGREE RANGE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, Jun 21, 2:31 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
231 PM CDT SUN JUN 21 2015

MOZ013-020-021-212000-
BUCHANAN MO-CLINTON MO-DE KALB MO-
231 PM CDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...
NORTHWESTERN CLINTON AND NORTHEASTERN BUCHANAN COUNTIES UNTIL 300 PM
CDT...

AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ST. JOSEPH...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GOWER...AGENCY AND EASTON.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 39 AND 51.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3982 9481 3982 9473 3980 9449 3956 9457
      3966 9487
TIME...MOT...LOC 1931Z 285DEG 20KT 3972 9475

LG
Local storm report, Jun 21, 2:35 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
235 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     FLASH FLOOD      1 NW EXCELSIOR SPRINGS  39.35N 94.24W
06/21/2015                   CLAY               MO   PUBLIC

            STORM DRAINAGE DITCH OVERFLOWING ACROSS DRIVEWAY OFF
            WARNALL ROAD ON HOLTZ AVE. REPORT VIA SOCIAL MEDIA.

&&

PMURRAY
Special weather statement, Jun 21, 2:35 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
235 PM CDT SUN JUN 21 2015

MOZ031-038-039-212000-
CARROLL MO-LAFAYETTE MO-SALINE MO-
235 PM CDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SALINE...NORTHEASTERN
LAFAYETTE AND SOUTHERN CARROLL COUNTIES UNTIL 300 PM CDT...

AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WAVERLY...OR 11 MILES SOUTHWEST OF
CARROLLTON...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WAVERLY...BLACKBURN...MALTA BEND...GRAND PASS AND MOUNT LEONARD.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3904 9333 3917 9373 3921 9371 3930 9366
      3926 9350 3928 9349 3927 9341 3924 9342
      3923 9340 3923 9335 3926 9333 3925 9326
TIME...MOT...LOC 1936Z 290DEG 29KT 3922 9357

LG
Local storm report, Jun 21, 2:50 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
250 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLASH FLOOD      EXCELSIOR SPRINGS       39.34N 94.23W
06/21/2015                   CLAY               MO   FIRE DEPT/RESCUE

            EAST BRANCH OF FISHING RIVER OVERFLOWING LEVY INTO PAUL

            CRAIG PARK. WATER ESTIMATED TO BE 10 FT DEEP IN BALLPARK.

&&

PMURRAY
Local storm report, Jun 21, 2:57 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
257 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     HAIL             1 S ST. JOSEPH          39.75N 94.85W
06/21/2015  E1.00 INCH       BUCHANAN           MO   PUBLIC

            LOCATION ESTIMATED FROM RADAR. REPORT VIA SOCIAL MEDIA.

&&

PMURRAY
Local storm report, Jun 21, 3:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
316 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             3 E ST. JOSEPH          39.77N 94.79W
06/21/2015  M1.00 INCH       BUCHANAN           MO   TRAINED SPOTTER

            THIS MIGHT BE A DUPLICATE REPORT. REPORT FROM TWITTER.

&&

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:23 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam22 min
Jun 20, 7:41 PM CDTSevere Thunderstorm WarningEAXSchuyler34 min
Jun 20, 7:45 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler30 min
Jun 20, 8:11 PM CDTSevere Thunderstorm WarningEAXPutnam, Sullivan49 min
Jun 20, 8:15 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler18 min
Jun 20, 8:30 PM CDTSpecial Weather StatementEAXSchuyler45 min
Jun 20, 8:42 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler48 min
Jun 20, 8:52 PM CDTSevere Thunderstorm WarningEAXAdair, Sullivan38 min
Jun 20, 9:09 PM CDTAreal Flood AdvisoryEAXAdair, Putnam, Schuyler, Sullivan12 hr
Jun 20, 9:28 PM CDTSevere Thunderstorm WarningEAXAdair, Macon, Sullivan47 min
Jun 20, 9:56 PM CDTSevere Thunderstorm WarningEAXLinn, Macon49 min
Jun 20, 10:10 PM CDTSpecial Weather StatementEAXAdair35 min
Jun 20, 10:45 PM CDTSpecial Weather StatementEAXMacon30 min
Jun 20, 10:58 PM CDTSpecial Weather StatementEAXAdair32 min
Jun 20, 11:15 PM CDTSevere Thunderstorm WarningEAXAdair, Macon30 min
Jun 20, 11:43 PM CDTSpecial Weather StatementEAXMacon32 min
Jun 21, 12:03 AM CDTAreal Flood AdvisoryEAXAdair, Sullivan6 hr
Jun 21, 9:18 AM CDTSevere Thunderstorm WarningEAXClay, Ray42 min
Jun 21, 9:29 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Saline46 min
Jun 21, 9:33 AM CDTSpecial Weather StatementEAXClay42 min
Jun 21, 9:36 AM CDTRiver Flood WarningEAXChariton, Macon46 hr
Jun 21, 9:42 AM CDTAreal Flood AdvisoryEAXCarroll, Chariton, Clay, Lafayette, Ray, Saline4 hr
Jun 21, 9:58 AM CDTRiver Flood WarningEAXCooper, Howard10 days
Jun 21, 10:12 AM CDTSpecial Weather StatementEAXLafayette33 min
Jun 21, 10:19 AM CDTSpecial Weather StatementEAXHoward41 min
Jun 21, 10:25 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston62 hr
Jun 21, 10:27 AM CDTSevere Thunderstorm WarningEAXCooper, Howard, Saline63 min
Jun 21, 11:03 AM CDTSevere Thunderstorm WarningEAXClay, Ray42 min
Jun 21, 11:29 AM CDTFlash Flood WarningEAXClay, Clinton, Ray6 hr
Jun 21, 11:47 AM CDTSpecial Weather StatementEAXLafayette, Ray43 min
Jun 21, 12:12 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray, Saline48 min
Jun 21, 12:24 PM CDTFlash Flood WarningEAXCarroll, Lafayette, Ray, Saline6 hr
Jun 21, 12:40 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clay, Clinton, Platte50 min
Jun 21, 12:45 PM CDTRiver Flood WarningEAXClay, Ray30 hr
Jun 21, 1:01 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte, Ray44 min
Jun 21, 1:10 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray50 min
Jun 21, 1:26 PM CDTSpecial Weather StatementEAXClay34 min
Jun 21, 1:32 PM CDTSpecial Weather StatementEAXCaldwell, Carroll43 min
Jun 21, 1:49 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray41 min
Jun 21, 2:05 PM CDTSpecial Weather StatementEAXAndrew25 min
Jun 21, 2:08 PM CDTSpecial Weather StatementEAXCarroll37 min
Jun 21, 2:25 PM CDTSpecial Weather StatementEAXHolt35 min
Jun 21, 2:31 PM CDTSpecial Weather StatementEAXBuchanan29 min
Jun 21, 2:35 PM CDTSpecial Weather StatementEAXSaline25 min
Jun 21, 2:38 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, DeKalb37 min
Jun 21, 2:59 PM CDTRiver Flood WarningEAXChariton, Howard, Saline9 days
Jun 21, 3:01 PM CDTRiver Flood WarningEAXRay7 days
Jun 21, 3:11 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Ray49 min
Jun 21, 3:32 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Ray28 min
Jun 21, 3:34 PM CDTFlash Flood WarningEAXCarroll, Ray4 hr
Jun 21, 3:58 PM CDTSevere Thunderstorm WarningEAXClay, Ray14 min
Jun 21, 4:28 PM CDTHeat AdvisoryEAXAndrew, Buchanan, Caldwell, Carroll, Cass, Clay and 15 more27 hr
Jun 21, 4:31 PM CDTSpecial Weather StatementEAXGentry44 min
Jun 21, 4:38 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison37 min
Jun 21, 4:51 PM CDTSpecial Weather StatementEAXGentry24 min
Jun 21, 5:13 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Livingston20 min
Jun 21, 5:28 PM CDTAreal Flood WarningEAXCarroll, Clay, Clinton, Ray4 hr
Jun 21, 5:28 PM CDTSpecial Weather StatementEAXHarrison32 min
Jun 21, 5:35 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Mercer20 min
Jun 21, 5:50 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison21 min
Jun 21, 5:53 PM CDTSpecial Weather StatementEAXHarrison37 min
Jun 21, 6:09 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer51 min
Jun 21, 6:14 PM CDTSevere Thunderstorm WarningEAXDaviess, Gentry, Harrison31 min
Jun 21, 6:57 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer35 min

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.